MathSciNet Relay Station
MathSciNet bibliographic data
MR514301 (80e:03045a) 03D25
Kobzev, G. N. The semilattice of tt-degrees. (Russian) Sakharth. SSR Mecn. Akad. Moambe 90 (1978), no. 2, 281–283.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement